MAUDE Adverse Event Report: MC3 INC MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR

MC3 INC MC3 NAUTILUS SMART ECMO OXYGENATOR; NAUTILUS SMART OXYGENATOR
Model Number 48135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of returned device confirmed the leak from the gas exhaust port.Root cause is undetermined.
 
Event or Problem Description
Medtronic received information that prior to use of a mc3 nautilus extra corporeal membrane oxygenation (ecmo) oxygenator, it was reported that there was leak observed through the exhaust port of the device.The leak came from the component.The device was replaced.There was no patient involvement, so no adverse effect occurred.

Brand Name
MC3 NAUTILUS SMART ECMO OXYGENATOR
Common Device Name
NAUTILUS SMART OXYGENATOR
Manufacturer (Section D)
MC3 INC
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
tanya pockrandt
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key20481810
Report Number3011468686-2024-00024
Device Sequence Number8343376
Product Code BYS
UDI-Device Identifier10854916006871
UDI-Public(01)10854916006871(17)260731(10)2407247
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Model Number48135
Device Lot Number2407247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown